Puppy Forum and Dog Forums banner

1 - 3 of 3 Posts

·
Registered
Joined
·
9,710 Posts
Discussion Starter · #1 ·
so im pretty sure this isn't anything vetworthy though im going to call about it tomorrow...

we got a script for Loperamide for a small case of the runs...yet...about an hour and a half after she takes the pill...there kicks up the most AWFUL storm of poot poot poot poot...farts...lots of them...

diarrhea meds causing farts??? :confused:
 

·
Registered
Joined
·
6,227 Posts
Actually makes sense to me considering the way *I* feel after taking that sort of thing. I would call the vet as this one probably isn't quite suited to your dog.
 

·
Registered
Joined
·
9,710 Posts
Discussion Starter · #3 ·
I meant that it wasn't like life or death call the vet NOW! kind of vet worthy...but I did call her this morning and she told me that if it persists after another dose to drop by and pick up an alternative script..
 
1 - 3 of 3 Posts
Top